Digital Summit Orlando Agenda

Conference Agenda

Monday, February 26, 2024

12:00 PM - 1:00 PM
Registration Opens | Networking Lunch & ExhibitsNetworking     
1:00 PM - 1:15 PM
Emcee Opening KickoffOpening Remarks  Michael Albanese  
1:15 PM - 2:15 PM
What’s the Big Idea? Creating Content That Makes an ImpactKeynote  Melanie Deziel  
2:15 PM - 2:30 PM
15-minute Passing BreakNetworking     
2:30 PM - 3:15 PM
How to Use Influencers & UGC to Step Up Your Organic Content GameBreakout SessionRoom 1InfluencerKate Loffio Climber
Ignite Your Inbox: 10 Proven Tactics to Maximize Clicks in Every EmailBreakout SessionRoom 2EmailAlexandra Palau Climber
10X Your Website Conversions Using the "Funnel GPT" AI PlaybookBreakout SessionRoom 3Lead GenJohnny Hughes Tina Fleming10X Your Website Conversions Using the "Funnel GPT" AI PlaybookClimber
3:15 PM - 3:30 PM
15-minute Passing BreakNetworking     
3:30 PM - 4:15 PM
Navigating the Inbox - What's Working & What Isn'tBreakout SessionRoom 1EmailMichael Barber Climber
Leveraging Data Analysis and AI Processing to Implement the Customer JourneyBreakout SessionRoom 2Data & AnalyticsSok VerderyLeveraging Data Analysis and AI Processing to Implement the Customer JourneyClimber
Swipe to Success: Nailing the Social Media Storytelling Game in 2024Breakout SessionRoom 3Social MediaDerek K. Hubbard Climber
4:15 PM - 4:30 PM
15-minute Passing BreakNetworking     
4:30 PM - 5:15 PM
Optimize Your Brand Advertising Using the "CMO" ScorecardBreakout SessionRoom 1Data & AnalyticsTy Heath Climber
Funny You Should Post That: Unleash Your Inner Comedian OnlineBreakout SessionRoom 2Social MediaMichael Albanese Fundamental
How to Market Yourself for Promotion: Master the Art of Self-Advocacy in the WorkplaceBreakout SessionRoom 3Personal BrandingVeronica Romney Maven
5:15 PM - 6:15 PM
☀️ Networking Reception & Puppy Cuddle Break 🐾Networking   ☀️ Networking Reception & Puppy Cuddle Break  🐾 

Tuesday, February 27, 2024

9:00 AM - 10:00 AM
The ABCCs of Marketing: Reimagine the Basics for Your Most Creative Marketing Plans Yet Keynote  Jenny Haggard  
10:00 AM - 10:30 AM
30-minute Networking BreakNetworking     
10:30 AM - 11:15 AM
Human-Centered Marketing: Creating Standout Content to Connect & ConvertBreakout SessionRoom 1ContentCari O'BrienClimber 
The eCommerce Balancing Act in 2024: How to Maximize Innovation While Minimizing Risk Breakout SessionRoom 2EcommerceJennifer PetersClimber 
Navigate the 7 Deadly Sins of Internal Linking and Boost Your RankingsBreakout SessionRoom 3SEOGrant SimmonsClimber 
11:15 AM - 11:30 AM
15-minute Passing BreakNetworking     
11:30 AM - 12:15 PM
How to Leverage Thought Leadership Strategies to Boost Google RankingsBreakout SessionRoom 1SEOKent LewisMaven 
Solving the Content Crisis: Content Creation & Delivery to Enable Personalized Experiences at ScaleBreakout SessionRoom 2ContentBrandon BrunoClimberSolving the Content Crisis: Content Creation & Delivery to Enable Personalized Experiences at Scale
NEW Email Tips You Need to Know!Breakout SessionRoom 3EmailJay SchwedelsonClimber 
12:15 PM - 1:15 PM
Networking Lunch & ExhibitsNetworking    Networking Lunch & Exhibits
1:15 PM - 2:00 PM
Swipe Right on Data-Driven Marketing: Leveraging Data to Create More Powerful Stories that Move the NeedleBreakout SessionRoom 1Data & AnalyticsMichael KayeMaven 
Mastering Digital Branding: Strategies for Online SuccessBreakout SessionRoom 2BrandingJuntae DeLaneMaven 
Cut the BS: B2B Influencer Marketing Strategies That Actually WorkBreakout SessionRoom 3InfluencerAshley ZeckmanClimber 
2:00 PM - 2:15 PM
15-minute Passing BreakNetworking     
2:15 PM - 3:00 PM
Authentically Tell Your Brand StoryBreakout SessionRoom 1StorytellingTyler FarnsworthClimber 
Leverage LinkedIn to 10x your Personal BrandBreakout SessionRoom 2Personal BrandingZuri GodfreyClimber 
Engage, Don't Interrupt: How to Authentically Connect in the New Era of Social Media AdsBreakout SessionRoom 3Social MediaBrittany WardMaven 
3:00 PM - 3:15 PM
15-minute Passing BreakNetworking     
3:15 PM - 4:00 PM
From Feed to FYP: Crafting Culturally Relevant Stories that Work and WinBreakout SessionRoom 1Social MediaLaura Wilson  
From Like to Love: Effective Organic Social Communication Strategies that Cultivate Passionate Brand FollowersBreakout SessionRoom 2Social MediaBriana Philippe  
Just ask Travis and Taylor... Master Your Digital Voice: Bypass Your Competitors and Win Every Time Breakout SessionRoom 3ContentNicki Snyder